# SDR SIMA201811192005

- Difficulty date: November 12, 2018
- Submitted: November 19, 2018
- Operation: Air carrier
- Aircraft: N524AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10154
- Aircraft time: 35,364 hours, 25,442 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SIDE OF FLOORBEAM FS280.00 HAS A I INCH CRACK AT LBL9.00-C/A-REPAIRED FS280.00 ON THE LH SIDE IAW SRM 53-11-41.  REFERENCE E678820 FOR EWIS CLEANING OF THE AREA. REFERENCE  E678821 FOR APPLICATION OF PROTECTIVE COATING OF THE AREA.
